Δ12-sets of reals

Annals of Pure and Applied Logic 42 (3):207-223 (1989)
  Copy   BIBTEX

Abstract

This article has no associated abstract. (fix it)

Links

PhilArchive



    Upload a copy of this work     Papers currently archived: 92,953

External links

Setup an account with your affiliations in order to access resources via your University's proxy server

Through your library

Similar books and articles

Fragments of Martin's axiom and δ13 sets of reals.Joan Bagaria - 1994 - Annals of Pure and Applied Logic 69 (1):1-25.
DELTA ¹2-sets of reals.J. I. Ihoda - 1989 - Annals of Pure and Applied Logic 42 (3):207.
Regularity properties of definable sets of reals.Jacques Stern - 1985 - Annals of Pure and Applied Logic 29 (3):289-324.
Δ< sup> 1< sub> 2-sets of reals.Jaime I. Ihoda & Saharon Shelah - 1989 - Annals of Pure and Applied Logic 42 (3):207-223.
Fragments of Martin's axiom and δ< sup> 1< sub> 3 sets of reals.Joan Bagaria - 1994 - Annals of Pure and Applied Logic 69 (1):1-25.
What's the difference?James H. Schmerl - 1998 - Annals of Pure and Applied Logic 93 (1-3):255-261.

Analytics

Added to PP
2014-01-16

Downloads
20 (#791,515)

6 months
8 (#415,825)

Historical graph of downloads
How can I increase my downloads?

Citations of this work

Coanalytic ultrafilter bases.Jonathan Schilhan - 2022 - Archive for Mathematical Logic 61 (3-4):567-581.
Regularity properties on the generalized reals.Sy David Friedman, Yurii Khomskii & Vadim Kulikov - 2016 - Annals of Pure and Applied Logic 167 (4):408-430.
Forcing absoluteness and regularity properties.Daisuke Ikegami - 2010 - Annals of Pure and Applied Logic 161 (7):879-894.
Solovay-Type Characterizations for Forcing-Algebras.Jörg Brendle & Benedikt Löwe - 1999 - Journal of Symbolic Logic 64 (3):1307-1323.
Happy and mad families in L.Itay Neeman & Zach Norwood - 2018 - Journal of Symbolic Logic 83 (2):572-597.

View all 31 citations / Add more citations

References found in this work

Happy families.A. R. D. Mathias - 1977 - Annals of Mathematical Logic 12 (1):59.
Internal cohen extensions.D. A. Martin & R. M. Solovay - 1970 - Annals of Mathematical Logic 2 (2):143-178.
Internal Cohen extensions.D. A. Martin - 1970 - Annals of Mathematical Logic 2 (2):143.
A new proof that analytic sets are Ramsey.Erik Ellentuck - 1974 - Journal of Symbolic Logic 39 (1):163-165.
Every analytic set is Ramsey.Jack Silver - 1970 - Journal of Symbolic Logic 35 (1):60-64.

View all 6 references / Add more references